# SDR QXEA2009070600498

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 11 SEAT TRACK HAS CORROSION RIGHT UP TO FASTENERS AND FOUND TO BE OUT OF LIMITS PER RD 8/4-53-884, PG 2.  REMOVED NR 11 SEAT TRACK IAW Q400 SRM 51-40-07, 51-41-00, AND 51-40-15.  MATCH DRILLED NEW TRACK AND FWD AND AFT SPLICES, WEB AND BOLT HOLES TO AIRCRAFT STRUCTURE IAW Q400 SRM 51-40-07.  INSTALLED SEAT TRACK IAW Q400 SRM 51-40-15, 51-41-00 AND 51-41-05, 51-40-07 AND 51-21-10.  INSTALLED DRIP TRAY IAW Q400 SRM 51-42-05 AND 51-41-00.
